MathSciNet Relay Station
MathSciNet bibliographic data
MR279865 60.30
Heyde, C. C. On almost sure convergence for sums of independent random variables. Sankhyā Ser. A 30 1968 353–358.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement